# SDR AALA202506042910

- Difficulty date: May 22, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 44,926 hours, 5,213 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR LEFT HAND UNDER WING LONGERON AT STA 1035, FROM S36L TO S37L IS DUE PER EO 5722B008. MODIFICATION OF SPAR CHORD ANGLE ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES AD 2023-17-14 AND BOEING SB 777-57A0122.
